# SDR AU970376

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 2460 · DC Power Distribution System
- Part: Loom
- Part number: 70243
- Condition: Mis Routed
- Location: Inst Panel
- Stage of operation: IN
- Nature of condition: O, F
- Precautionary procedure: K

## Discrepancy

(AUS) WIRING LOOM BEHIND INSTRUMENT PANEL INTERFERING WITH CORRECT OPERATION OF ELEVATOR CONTROL IN THE `FULL UP' POSITION - AILERON CHAIN TO AILERON CABLE ATTACHMENT LOCKING SPLIT PIN HAD ONE LEG BROKEN OFF AND DAMAGED INTERCOM WIRING
